| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customers device and was able to verify and duplicate the reported issue.Stryker also observed intermittent power up cycle during testing.Stryker replaced the device's system pcb assembly to resolve the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly shutdown.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Stryker further evaluated the removed system pcb assembly and was unable to find any issues with this component.A further root cause could not be determined.